Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 25, 2007, 6:57 AM MST. It took effect at Feb 25, 2007, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 6:57 AM MST (13:57 UTC)
- In effect from
- Feb 25, 2007, 11:00 AM MST
- Expired
- Feb 25, 2007, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 251357 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 657 AM MST SUN FEB 25 2007 ...RED FLAG WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE SOUTHERN AND WESTERN PORTIONS OF THE EAST CENTRAL PLAINS FOR LOW HUMIDITIES AND STRONG GUSTY WINDS... NMZ108-260000- /O.NEW.KABQ.FW.W.0003.070225T1800Z-070226T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 657 AM MST SUN FEB 25 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. STRONG GUSTY WINDS WILL INCREASE LATE THIS MORNING AND THIS AFTERNOON OVER THE EAST CENTRAL PLAINS. EXPECT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. RH VALUES WILL DROP INTO TO LOW TEENS ESPECIALLY OVER THE SOUTHER AND WESTERN PORTIONS OF THE EAST CENTRAL PLAINS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 23
1 follow-up statement
000 WWUS85 KABQ 260008 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 508 PM MST SUN FEB 25 2007 NMZ108-260115- /O.EXP.KABQ.FW.W.0003.000000T0000Z-070226T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 508 PM MST SUN FEB 25 2007 ...RED FLAG WARNING HAS EXPIRED ACROSS THE EAST CENTRAL PLAINS... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO GRADUALLY DECREASE THIS EVENING AND HUMIDITIES WILL GRADUALLY INCREASE. WHILE THE THREAT OF EXTREME FIRE BEHAVIOR HAS DIMINISHED...20 FOOT WIND SPEEDS OF 15 TO 20 MPH WITH GUSTS AROUND 30 MPH AND HUMIDITIES BETWEEN 15 AND 25 PERCENT ARE LIKELY THROUGH 7 PM MST ACROSS PORTIONS OF THE EAST CENTRAL PLAINS. $$ 19
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 25, 3:38 AM MST, 3 hours 19 minutes earlier.
Area forecast discussion, Feb 25, 3:38 AM MST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 AM MST SUN FEB 25 2007 .UPDATE...UPDATED TO ADD RED FLAG WARNING. && .PREV DISCUSSION...300 AM MST SUN FEB 25 2007... WEST TO NORTHWEST WINDS TO BLOW AGAIN TODAY...BUT NOT NEARLY AS STRONG AS YESTERDAY. GRADIENT ALOFT INCREASES DURING THE DAY AS UPPER JET NOSES INTO SOUTHERN COLORADO/NORTHERN NEW MEXICO. EXPECT BREEZY TO WINDY CONDITIONS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD WHILE SOME LOCALES IN WESTERN NEW MEXICO MAY ALSO EXPERIENCE BREEZY TO WINDY WEATHER TODAY. MAY NEED TO CONSIDER SOME FIRE WX HIGHLIGHTS AGAIN FOR TODAY...STILL EVALUATING TRENDS ATTM. COULD BE SOME ISOLATED SNOW SHOWERS OVER THE HIGHER TERRAIN NEAR THE COLORADO BORDER TONIGHT. THE JET RETREATS NORTHWARD MONDAY FOR GENERALLY TRANQUIL WEATHER...EXCEPT FOR LOW POP SNOW SHOWERS NEAR THE COLORADO BORDER IN ZONE 2. WINDS START TO CRANK UP AGAIN TUESDAY IN ADVANCE OF LARGE UPPER TROUGH DEVELOPING OVER PACIFIC NORTHWEST AND GREAT BASIN. AS THE TROUGH ADVANCES EASTWARD INTO THE NORTHERN AND CENTRAL ROCKIES...WINDS COULD HOWL AGAIN WEDNESDAY THROUGH THURSDAY FOR AREAS THROUGHOUT CENTRAL AND SOUTHERN NEW MEXICO. SOME DIFFERENCES THOUGH COMPARED TO YESTERDAY IN THAT CURRENTLY MODELS DON/T YET INDICATE THE SURFACE GRADIENT TO BE AS STRONG. OTHERWISE...SOME SNOW ACCUMULATIONS POSSIBLE FOR THE NORTHERN MOUNTAINS WEDNESDAY/THURSDAY AND POSSIBLY FAR NORTHEAST NEW MEXICO IF TIMING OF SURFACE FRONT IS CLOSE TO WHAT/S SUGGESTED THIS MORNING. GFS STILL FORECASTING AN UPPER RIDGE FOR THE WEEKEND...BUT IT/S NOT AS DOMINANT NOW AS THE MODEL HAS BEEN LEADING US TO BELIEVE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 23 54 27 / 5 5 0 5 GALLUP.......................... 52 17 55 20 / 0 0 0 0 GRANTS.......................... 50 16 54 19 / 0 0 0 0 GLENWOOD........................ 60 26 64 29 / 0 0 0 0 CHAMA........................... 39 9 45 15 / 5 10 10 5 LOS ALAMOS...................... 48 21 52 26 / 0 0 0 0 RED RIVER....................... 34 7 40 12 / 5 10 0 5 TAOS............................ 43 17 47 19 / 5 0 0 5 SANTA FE........................ 45 21 52 24 / 0 0 0 0 SANTA FE AIRPORT................ 48 25 54 26 / 0 0 0 0 ESPANOLA........................ 50 25 55 24 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 52 31 59 33 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 53 27 60 27 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 48 28 55 30 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 52 30 60 32 / 0 0 0 0 SOCORRO......................... 58 29 64 29 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 47 26 51 27 / 0 0 0 0 MORIARTY/ESTANCIA............... 49 26 57 26 / 0 0 0 0 CARRIZOZO....................... 58 31 62 33 / 0 0 0 0 RUIDOSO......................... 56 32 58 32 / 0 0 0 0 RATON........................... 47 21 54 20 / 5 0 0 5 LAS VEGAS....................... 52 26 54 25 / 0 0 0 0 ROY............................. 51 25 54 25 / 0 0 0 0 CLAYTON......................... 53 27 57 28 / 0 0 0 5 SANTA ROSA...................... 54 28 61 30 / 0 0 0 0 TUCUMCARI....................... 60 33 63 32 / 0 0 0 0 FORT SUMNER..................... 59 33 64 32 / 0 0 0 0 CLOVIS.......................... 60 32 65 32 / 0 0 0 0 PORTALES........................ 62 32 68 31 / 0 0 0 0 ROSWELL......................... 64 36 70 37 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. &&
Hazardous weather outlook, Feb 25, 6:00 AM MST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST SUN FEB 25 2007 NMZ001>021-026-261300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... STRONG AND GUSTY WEST WINDS MAY BLOW WEDNESDAY THROUGH THURSDAY DUE TO A LARGE AREA OF LOW PRESSURE ALOFT FORECAST TO MOVE OVER THE NORTHERN AND CENTRAL ROCKIES. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 99
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.